Arkiv för Matematik

  • Ark. Mat.
  • Volume 16, Number 1-2 (1978), 207-212.

Sur la séparation vraie de cônes convexes

J. Bair and J. Gwinner

Full-text: Open access

Abstract

In this note we generalize two theorems of Klee [9] and a result of Bair-Jongmans [7] about the true separation of two convex cones; afterwards, we introduce the notion of true separation for n(n≧2) convex sets and we extend our three first statements for n convex cones.

Article information

Source
Ark. Mat., Volume 16, Number 1-2 (1978), 207-212.

Dates
Received: 4 May 1977
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896557

Digital Object Identifier
doi:10.1007/BF02385995

Mathematical Reviews number (MathSciNet)
MR524749

Zentralblatt MATH identifier
0412.52003

Rights
1978 © Institut Mittag-Leffler

Citation

Bair, J.; Gwinner, J. Sur la séparation vraie de cônes convexes. Ark. Mat. 16 (1978), no. 1-2, 207--212. doi:10.1007/BF02385995. https://projecteuclid.org/euclid.afm/1485896557


Export citation

Bibliographie

  • Bair, J., Nouvelles propriétés des opérateurs algébriques dans un espace vectoriel, Bull. Soc. Roy. Sci. Liège, 40 (1971), 214–223.
  • Bair, J., Sur la séparation de familles finies d'ensembles convexes, Bull. Soc. Roy. Sci. Liège, 41 (1972), 281–291.
  • Bair, J., A propos d'un problème de Klee sur la séparation de plusieurs ensembles, Math. Scand., 38 (1976), 341–349.
  • Bair, J., Divers types de séparation pour plusieurs ensembles convexes, en voie de publication dans Ark. Mat.
  • Bair, J., Fourneau, R., Etude géométrique des espaces vectoriels — une introduction, Lecture Notes in Math. 489 (1975), Springer-Verlag, Berlin-Heidelberg-New York.
  • Bair, J., Gwinner, J., On the strong separation of families of convex sets, à paraître.
  • Bair, J., Jongmans, F., La séparation vraie dans un espace vectoriel, Bull. Soc. Roy. Sci. Liège 41 (1972), 163–170.
  • Gwinner, J., Closed images of convex multivalued mappings in linear topological spaces with applications, J. Math. Anal. Appl. 60 (1977), 75–86.
  • Klee, V., Separation properties of convex cones, Proc. Amer. Math. Soc. 6 (1955), 313–318.
  • Koethe, G., Topologische lineare Räume I, Springer-Verlag, Berlin (1/2. Auflage 1960/66).